Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 4, NWS Tallahassee, FL

February 13, 2025Bay County, Walton County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 13, 2025, 5:12 AM CST for Bay County, Walton County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 13, 2025, 5:12 AM CST (11:12 UTC)
Expired
Feb 13, 2025, 6:00 AM CST
In force
48 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bay County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 21 km from the middle of the area, began a volume at 11:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 11.2 hours before the alert went out and 322 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2025-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2025-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 552 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
552 m²/s²
0-3 km storm-relative helicity
619 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

171 
WUUS52 KTAE 131112
SVRTAE
FLC005-131-131200-
/O.NEW.KTAE.SV.W.0004.250213T1112Z-250213T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
512 AM CST Thu Feb 13 2025

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Northern Bay County in the Panhandle of Florida...
  Southeastern Walton County in the Panhandle of Florida...

* Until 600 AM CST.

* At 512 AM CST, a severe thunderstorm was located 9 miles northwest
  of Panama City Beach, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Panama City Beach, Ebro, Bayhead, West Bay, Inlet Beach, Southport,
  Seminole Hills, Singer Road, Recota Beach, Gulf Resort Beach, Camp
  Flowers, Bahama Beach, Gainer Spring, Bennett, Pine Log, Sunnyside,
  Laird, Laguna Beach, Vicksburg, and Hollywood Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3039 8599 3042 8592 3044 8592 3047 8589
      3046 8589 3041 8591 3041 8588 3047 8588
      3044 8585 3044 8549 3046 8549 3038 8542
      3014 8593 3022 8607 3030 8612
TIME...MOT...LOC 1112Z 234DEG 38KT 3028 8599 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

21-HANER
3 follow-up statements
832 
WWUS52 KTAE 131120
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
520 AM CST Thu Feb 13 2025

FLC131-131129-
/O.CAN.KTAE.SV.W.0004.000000T0000Z-250213T1200Z/
Walton FL-
520 AM CST Thu Feb 13 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALTON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3029 8606 3027 8600 3033 8599 3044 8585
      3044 8549 3046 8549 3038 8542 3014 8593
      3022 8605 3022 8607 3027 8610
TIME...MOT...LOC 1119Z 234DEG 38KT 3031 8594 

$$

FLC005-131200-
/O.CON.KTAE.SV.W.0004.000000T0000Z-250213T1200Z/
Bay FL-
520 AM CST Thu Feb 13 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CST
FOR NORTHERN BAY COUNTY...

At 519 AM CST, a severe thunderstorm was located 8 miles northwest of
Panama City Beach, moving northeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Panama City Beach, Bayhead, West Bay, Southport, Seminole Hills,
Singer Road, Recota Beach, Gulf Resort Beach, Camp Flowers, Bahama
Beach, Gainer Spring, Bennett, Sunnyside, Laird, Laguna Beach,
Vicksburg, Hollywood Beach, and Bid-a-Wee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3029 8606 3027 8600 3033 8599 3044 8585
      3044 8549 3046 8549 3038 8542 3014 8593
      3022 8605 3022 8607 3027 8610
TIME...MOT...LOC 1119Z 234DEG 38KT 3031 8594 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

21-HANER
398 
WWUS52 KTAE 131148
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
548 AM CST Thu Feb 13 2025

FLC005-131200-
/O.CON.KTAE.SV.W.0004.000000T0000Z-250213T1200Z/
Bay FL-
548 AM CST Thu Feb 13 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CST
FOR NORTHERN BAY COUNTY...

At 548 AM CST, a severe thunderstorm was located near Lynn Haven,
moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Panama City Beach, Gainer Spring, Bennett, Southport, Singer Road,
Vicksburg, Camp Flowers, and Bid-a-Wee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3030 8582 3044 8581 3044 8549 3046 8549
      3038 8542 3019 8587
TIME...MOT...LOC 1148Z 247DEG 34KT 3034 8565 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

21-HANER
715 
WWUS52 KTAE 131154
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
554 AM CST Thu Feb 13 2025

FLC005-131204-
/O.EXP.KTAE.SV.W.0004.000000T0000Z-250213T1200Z/
Bay FL-
554 AM CST Thu Feb 13 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BAY COUNTY WILL
EXPIRE AT 600 AM CST...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

&&

LAT...LON 3030 8582 3044 8581 3044 8549 3046 8549
      3038 8542 3019 8587
TIME...MOT...LOC 1154Z 234DEG 38KT 3038 8559 

$$

21-HANER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 2:45 AM CST, 2 hours 27 minutes earlier.

Area forecast discussion, Feb 13, 2:45 AM CST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
345 AM EST Thu Feb 13 2025

...New NEAR TERM, SHORT TERM, LONG TERM, MARINE, FIRE WEATHER, HYDROLOGY...

.NEAR TERM...
(Today and tonight)
Issued at 337 AM EST Thu Feb 13 2025

A fairly active near term period is expected with a line of
showers and storms, some potentially severe, pushing eastward into
the area this morning. A deep trough over the central US is
helping push a cold front across the Gulf Coast states this
morning with showers and storms along and ahead of it. Surface
analysis shows the associated warm front just to the north of our
area, putting us firmly in the warm sector. A quite strong low
level jet is also positioned over the northern portions of our
area (mainly SE AL and GA), but this feature is expected to weaken
later on around midday. While the shear is quite strong at the
moment, surface based CAPE seems to be the limiting factor on the
severe threat with a very slight inversion present at the surface.
If this can be overcome while the shear is still high, there is
plenty of CAPE just off the surface that could lead to an
overperforming severe threat. Surface based CAPE should increase
later this morning and early afternoon, but at the same time the
shear should be decreasing and therefore should generally offset
each other. The greatest severe threat is likely over the next 6
to 8 hours where the best potential for overlapping shear and CAPE
exist. The primary hazards are damaging winds and a couple of
tornadoes. Heavy rainfall rates will also be possible, but the
system should be progressive enough and antecedent conditions dry
enough to preclude a substantial flood threat.

A cold front will sweep across the region later today in the wake
of these storms, ushering in a slightly cooler and drier air
mass. The biggest change will be felt in the lows overnight, with
forecast low temperatures mostly in the 40s.

&&

.SHORT TERM...
(Friday through Saturday)
Issued at 337 AM EST Thu Feb 13 2025

Thursday's frontal passage will make way for high pressure to
build in for the short term as we head into the weekend.
Temperatures for Friday will be cooler with highs expected in the
upper 60s to low 70s, and overnight lows in the upper 40s for our
northern Georgia counties, with low to mid 50s for areas along and
south of I-10. Temperatures will be warmer for Saturday with
highs in the mid-upper 70s to near 80. Ahead of our next cold
front in the long term, winds may be a little gusty (up to 25 mph)
in the Eastern Panhandle along the coast Saturday afternoon. Rain
chances for Friday into Saturday will be diminished as the
surface high remains over the area; so PoPs will be limited to 20%
and less, with the highest chances for our northern most
counties.

&&

.LONG TERM...
(Saturday Night through Wednesday)
Issued at 337 AM EST Thu Feb 13 2025

An upper level shortwave developing over the Southern Plains this
weekend will be approaching the eastern US with a cold front
swooping towards the southeast. We expect this storm system to
arrive in our region Sunday morning bringing locally heavy rain
and strong to severe thunderstorms. There is an expansive upper-
level high extending from the Atlantic that will be pulling in
excess moisture from the Gulf. Forecast PWATs for Sunday morning
range from 1.5" to 1.8". There is forecast bulk shear of 40-60 kts
with surface-based CAPE reaching up to 500 J/Kg. With this
appearing to become a High Shear/low CAPE scenario, the main
threats for this system would be damaging wind gusts and
tornadoes. The SPC has begun to highlight the northwestern clip of
our region with a Slight Risk (level 2 of 5) for Day 3.

Following the cold frontal passage on Sunday, colder temperatures
are expected Sunday night with lows in the mid to upper 30s.
Highs on Monday will be in the upper 50s, and struggling to reach
60. Monday night will also be chilly with lows in the mid to upper
30s. With the low temperatures in the 30s and some moisture,
frost is in the forecast for Monday and Tuesday mornings.
Temperatures will be around normal for this time of year for the
time being, however another storm system is in the works as we
approach midweek. An upper level shortwave trough along with a
plume of moisture lifting from the Gulf will bring another chance
for rain. Given that this system is several days out, we will
continue to monitor.

&&

.AVIATION...
(06Z TAFS)
Issued at 1245 AM EST Thu Feb 13 2025

Fairly messy taf period expected. MVFR to IFR conditions are
expected this morning with gusty southerly winds and increasing
showers and thunderstorms from west to east. Eventually a swath of
showers and storms is expected to push through the area through
the day along a cold front. Northwesterly and drier conditions are
expected in the wake of the front.

&&

.MARINE...
Issued at 337 AM EST Thu Feb 13 2025

A small craft advisory continues to be in effect for the waters
from Apalachicola westward through this afternoon due to southerly
winds around 20 knots ahead of a cold front. Some sea fog will
also be a concern for Apalachee Bay until the front clears the
region Thursday afternoon. Showers and storms will accompany the
front with a few wind gusts in excess of 34 knots, waterspouts,
and locally higher seas possible. Northerly winds are expected
tonight before increasing and becoming northeasterly during the
day Friday with Advisory-level winds possible west of
Apalachicola. Another cold front swings through the region Sunday,
with advisory-level conditions possible ahead of it Saturday
night into Sunday.

&&

.FIRE WEATHER...
Issued at 337 AM EST Thu Feb 13 2025

A cold front will move across the region later today. The front
will be preceded by gusty southerly winds this morning, and a line
of strong to possibly severe thunderstorms this morning into
early afternoon. Widespread wetting rains are expected. The
frontal passage will be marked by a sudden shift to northwest
winds. A somewhat cooler and drier air mass will follow the front
on Friday.

&&

.HYDROLOGY...
Issued at 337 AM EST Thu Feb 13 2025

At least three waves of rain are on the way over the next 7-8
days thanks to an active weather pattern taking shape. The first
wave begins early this morning with the first of a couple of cold
fronts slated to move through the region. Another wave swings
through with another front Sunday with the final wave coming
thanks to an area of low pressure moving through the northern Gulf
next Wednesday/Thursday. Localized nuisance and/or flash flooding
may occur beneath the core of robust thunderstorms via high
instantaneous rain rates despite their expected fairly progressive
nature. Forecast rainfall amounts of 0.5" to 1.5" are expected
with the first wave today. However, dry antecedent conditions
preclude widespread hydrologic concerns. The flooding potential,
especially riverine, for the subsequent waves depends largely on
the one before it, so there remains a fair amount of uncertainty.
It is worth noting that out of the three waves that next
Wednesday/Thursday's system has the highest ceiling at this time,
so we'll continue monitor how things evolve over the next several
days.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   74  48  67  54 /  90  10  10   0
Panama City   74  49  69  57 /  90   0  10  10
Dothan        71  42  65  52 /  80   0  10  10
Albany        73  41  63  48 /  90   0   0  10
Valdosta      75  47  66  52 /  90  10   0   0
Cross City    79  51  72  57 /  60  40   0   0
Apalachicola  71  51  65  58 /  90  10  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late tonight for FLZ108-112-114-
     115.

GA...None.
AL...None.
GM...Dense Fog Advisory until 5 AM EST early this morning for GMZ730-
     755-765-775.

     Small Craft Advisory until 3 PM CST this afternoon for GMZ750-
     752-770-772.

&&

NEAR TERM...Merrifield
SHORT TERM...Montgomery
LONG TERM....Montgomery
AVIATION...Merrifield
MARINE...DVD/Montgomery
FIRE WEATHER...Merrifield
HYDROLOGY...Reese/Montgomery

In the hours before

Local storm report, Feb 13, 3:05 AM CST, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
405 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 AM     Lightning        1 SW Damascus           31.31N 86.02W
02/13/2025                   Coffee             AL   Emergency Mngr

            911 call at 2:56 AM, report of a structure
            fire due to a lightning strike, in the 12000
            block of AL 134 in New Brockton.

&&

JM
Special weather statement, Feb 13, 4:07 AM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
507 AM EST Thu Feb 13 2025

ALZ066>069-FLZ009>011-GAZ121>123-142-143-155-131100-
Geneva AL-Houston AL-Dale AL-Henry AL-Holmes FL-Jackson FL-
Washington FL-Miller GA-Calhoun GA-Clay GA-Early GA-Randolph GA-
Seminole GA-
507 AM EST Thu Feb 13 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DALE...EASTERN
GENEVA...HOUSTON AND SOUTHERN HENRY COUNTIES IN SOUTHEASTERN
ALABAMA...NORTHEASTERN WASHINGTON...JACKSON AND HOLMES COUNTIES IN
THE PANHANDLE OF FLORIDA...CLAY...RANDOLPH...CALHOUN...NORTHERN
SEMINOLE...EARLY AND MILLER COUNTIES IN SOUTHWESTERN GEORGIA THROUGH
600 AM EST/500 AM CST/...

At 507 AM EST/407 AM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from near Cuthbert to Dothan to
6 miles west of Bonifay. Movement was southeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colquitt, Cottonwood, Fort Gaines, Morgan, Bonifay, Cuthbert,
Marianna, Headland, Dothan, Blakely, Chipley, Graceville,
Donalsonville, Hartford, Taylor, Midland City, Kinsey, Ashford,
Slocomb, and Cowarts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3175 8457 3168 8454 3162 8455 3162 8445
      3155 8446 3146 8441 3144 8443 3145 8446
      3143 8449 3143 8464 3126 8464 3126 8454
      3119 8454 3107 8469 3107 8473 3102 8475
      3068 8520 3071 8600 3132 8551 3184 8481
TIME...MOT...LOC 1007Z 301DEG 33KT 3176 8473 3123 8540 3077 8579

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

21-HANER
Local storm report, Feb 13, 4:13 AM CST, 59 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
513 AM EST Thu Feb 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 AM     Tstm Wnd Dmg     Black                   31.02N 85.74W
02/13/2025                   Geneva             AL   Law Enforcement

            Powerlines were reported down by the Geneva
            County 911 Dispatch along Burnt Street. Time
            approximated by radar.

&&

DR
Special weather statement, Feb 13, 5:10 AM CST, 2 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
610 AM EST Thu Feb 13 2025

GAZ123>128-142>145-155-156-131200-
Worth GA-Miller GA-Decatur GA-Lee GA-Baker GA-Dougherty GA-
Terrell GA-Mitchell GA-Calhoun GA-Seminole GA-Turner GA-Early GA-
610 AM EST Thu Feb 13 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL DECATUR AND MILLER
COUNTIES IN SOUTHWESTERN GEORGIA...NORTHWESTERN TURNER COUNTY IN
SOUTH CENTRAL GEORGIA...DOUGHERTY...CENTRAL MITCHELL...LEE...BAKER...
EASTERN CALHOUN...NORTHERN SEMINOLE...CENTRAL EARLY...SOUTHEASTERN
TERRELL COUNTIES IN SOUTHWESTERN GEORGIA AND NORTHWESTERN WORTH
COUNTIES IN SOUTH CENTRAL GEORGIA THROUGH 700 AM EST...

At 610 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Leesburg to 8 miles west of Donalsonville.
Movement was east at 60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Colquitt, Newton, Morgan, Albany, Putney, Donalsonville, Leesburg,
Arlington, Baconton, Leary, East Albany, Marine Corps Logistics Base,
Turner City, Smithville, Walker, Douglasville, Worth, Centerville,
Warwick, and Iron City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tallahassee.

&&

LAT...LON 3191 8392 3185 8394 3184 8386 3182 8385
      3183 8384 3180 8380 3180 8361 3185 8361
      3185 8353 3096 8455 3098 8498 3114 8505
      3192 8422
TIME...MOT...LOC 1110Z 263DEG 51KT 3180 8416 3103 8502

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

11-MM

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 6:39 PM CSTSmall Craft AdvisoryTAE56 hr
Feb 13, 3:52 AM CSTSpecial Marine WarningTAE83 min
Feb 13, 4:07 AM CSTSpecial Weather StatementTAEHolmes, Jackson53 min
Feb 13, 5:02 AM CSTSpecial Marine WarningTAE88 min
Feb 13, 5:23 AM CSTTornado WarningTAEBay13 min
Feb 13, 6:25 AM CSTSpecial Marine WarningTAE95 min
Feb 13, 7:55 AM CSTSpecial Marine WarningTAE95 min
Feb 13, 9:27 AM CSTSpecial Marine WarningTAE93 min
Feb 13, 10:32 AM CSTMarine Dense Fog AdvisoryTAE4 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.